Genetic Algorithm Search for Predictive Patterns in Multidimensional Time Series

Polanski, Arnold (2011) Genetic Algorithm Search for Predictive Patterns in Multidimensional Time Series. Complex Systems, 19 (3). pp. 195-209.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Julie Frith
Date Deposited: 09 Feb 2012 10:33
Last Modified: 27 Jan 2019 00:53
URI: https://ueaeprints.uea.ac.uk/id/eprint/36953
DOI:

Actions (login required)

View Item